# SDR FDEA201206252342

- Difficulty date: June 25, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 22,091 hours, 11,926 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005000053
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 3R AT APX 11" FWD OF FR57.2 HAS CORROSSION.  AFTER REMOVAL OF LEVEL 1 CORROSION SEAT TRACK WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, FIG 101. R & R  SEAT TRACK IAW SRM 53-10-16.
